# SDR SWAA2016100308387

- Difficulty date: September 16, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 39,166 hours, 18,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6561374
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COMPARTMENT FLOOR SUPPORT CORRODED BETWEEN BS 787 TO 847.   R & R SUPPORT IAW SRM.
